# SDR REXA200500111

- Difficulty date: September 4, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 7,000 hours, 6,276 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Part time: 7,000 hours, 6,276 cycles
- Component: Elt, Artex
- Component part number: C4062
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILS G-SWITCH TEST.  REMOVED IN ACCORDANCE WITH PA 25-048D AND FAR 91.207 FOR REPAIR.  UNIT MUST BE REPAIRED AND REINSTALLED WITHIN 90 DAYS.  REMOVED ELT FOR MAINTENANCE IN ACCORDANCE WITH FAR 91.207.
